# SDR RRXA000519

- Difficulty date: February 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOOR PANEL BETWEEN STA 1580 TO STA 1680 AND BL 26 RIGHT.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FOUND TO BE IN LIMITS IAW DC-8 SRM 53-2-0 FIGURE 1.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
